| Model Number |
NEURO ZTI EVO |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The oticon medical representative reported that the patient indicates no hearing sound.Despite the antenna, and cable changes, the problem persists.
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti evo was not explanted as of the date of this report.Currently, this event is not a serious injury.Follow-up reports will be submitted as necessary.